RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1977, Volume 32, Number 2, Pages 208–222 (Mi tmf3150)  

This article is cited in 1 scientific paper (total in 1 paper)

Distribution function of a degenerate electron gas in a periodic external field

P. P. Kostrobii, I. R. Yukhnovskii


Abstract: Distribution functions of the electron gas in the periodic external field are investigated by means of the method of the displacement and collective variables. In the second virial coefficient approximation, the analytic expressions of the single and binary distribution functions of the system considered is obtained and analysed.

Full text: PDF file (1716 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1977, 32:2, 694–704

Received: 05.07.1976

Citation: P. P. Kostrobii, I. R. Yukhnovskii, “Distribution function of a degenerate electron gas in a periodic external field”, TMF, 32:2 (1977), 208–222; Theoret. and Math. Phys., 32:2 (1977), 694–704

Citation in format AMSBIB
\Bibitem{KosYuk77}
\by P.~P.~Kostrobii, I.~R.~Yukhnovskii
\paper Distribution function of a degenerate electron gas in a periodic external field
\jour TMF
\yr 1977
\vol 32
\issue 2
\pages 208--222
\mathnet{http://mi.mathnet.ru/tmf3150}
\transl
\jour Theoret. and Math. Phys.
\yr 1977
\vol 32
\issue 2
\pages 694--704
\crossref{https://doi.org/10.1007/BF01036332}


Linking options:
  • http://mi.mathnet.ru/eng/tmf3150
  • http://mi.mathnet.ru/eng/tmf/v32/i2/p208

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. P. A. Glushak, B. B. Markiv, M. V. Tokarchuk, “Zubarev's nonequilibrium statistical operator method in the generalized statistics of multiparticle systems”, Theoret. and Math. Phys., 194:1 (2018), 57–73  mathnet  crossref  crossref  adsnasa  isi  elib
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:303
    Full text:94
    References:32
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019